Zeglami, D. and Tial, M. and Fadli, B. (2016) Wilson's type Hilbert space valued functional equations. Advances in Pure and Applied Mathematics, 7 (3). pp. 189-196.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In the present paper we characterize, in terms of characters, additive functions and matrix elements of irreducible two-dimensional representations, the continuous solutions of some trigonometric functional equations for mappings defined on an arbitrary group and taking their values in a complex Hilbert space with the Hadamard product. In addition, we investigate a superstability result for these equations. © 2016 by De Gruyter.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3988

Actions (login required)

View Item View Item